# SDR UPS97822913

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 561574561
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 140 AT STR 27R FLOOR SUPPORT TIE FITTING TO FRAME HAS SEVERE CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT GUSSET IAW SRM 53-1-0.
